News

hub-logo-white

middle-header-news2

naloxoneThe Grey Bruce Health Unit urges people to use caution when using all drugs. People who use drugs can reduce overdose risk by not using alone; not using at the same time as others to ensure someone is available to respond; have naloxone on hand; start with using a small amount and understand that overdose is a medical emergency.Narcan Infographic

People who use drugs, as well as their friends and family, are encouraged to access Naloxone and opioid overdose training. "Naloxone works to temporarily reverse an opioid overdose caused by drugs such as fentanyl, heroin, oxycodone or morphine" explains Laurie Moore, Registered Practical Nurse at the Grey Bruce Health Unit. "Overdose is a medical emergency, so if someone overdoses it is important to call 911".

Naloxone can be used to temporarily reverse an opioid overdose. Be prepared and pick up a free naloxone kit. Naloxone is available at the Grey Bruce Health Unit, no appointment necessary Monday to Friday from 8:30 a.m. - 4:00 p.m. It is also available from some local pharmacies. Find out more at www.ontario.ca/Overdose

source: media release, GBHU

rielheader

rielfooter

news-top

news-bottom

Hub-Bottom-Tagline

CopyRight ©2015, ©2016, ©2017 of Hub Content
is held by content creators